English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94986/125531 (76%)
Visitors : 31109555      Online Users : 427
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/61618
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/61618

    Title: Parabola Method in Ordinary Differential Equation
    Authors: 余清祥
    Li, Meng-Rong;Shieh,Tzong-Hann;Yue,C. Jack;Pin Lee;Li, Yu-Tso
    Contributors: 統計系
    Keywords: Nonlinear differential equation;Approximation;Population growth;Difference equation
    Date: 2011.08
    Issue Date: 2013-11-11 17:49:05 (UTC+8)
    Abstract: In this paper we used the method of parabola approximation to study some nonlinear differential equations. We derive exact, explicit solutions to the parabolic equations and use this analytical results in the numerical computations for the general equations. We then draw the comparison of between the solutions of original and approximated equations. Moreover, we apply such method to the population growth problem. The error of the difference between the solutions of the differential equations and the numerical results caused by the discrete approximations is reasonable.
    Relation: Taiwanese Journal of Mathematics, 15(4), 1841-1857
    Data Type: article
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    18411857.pdf631KbAdobe PDF1274View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback